MathSciNet Relay Station
MathSciNet bibliographic data
MR1638139 46L05 (46H25)
Doplicher, Sergio; Pinzari, Claudia; Zuccante, Rita The $C^\ast$-algebra of a Hilbert bimodule. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 1 (1998), no. 2, 263–281.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement